# SDR YENA200517

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 1,297 hours, 456 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR OPEN WARNING AFT LEFT.  REMOVED AND REPLACED CABIN OVERPRESSURE INDICATOR IAW 52-73-21.  REMOVED AND REPLACED WARNING LIGHT PANEL IAW AMM 52-73-21 L-2, DOOR INDICATION OPS CHECK NORMAL.  REOCCURRED AT NEXT STATION.  AFT LEFT CABIN DOOR ECAM AND DOOR INDICATED OPEN DURING TAXI.  REMOVED AND REPLACED CABIN L-2 DOOR PROX SWITCH 17WV1 REF AMM 52-73-21 AND 52-71-00 FOR OPS CHECK AND AMM 52-71-11-04, SYSTEM OPS CHECK OK.  NO FURTHER INDICATION.
